... dizzy when I sit or stand up to quick. Has this happen to anyone? Anything I can do? I go back to the doctor Wednesday. Thanks!
Make sure you mention this to the Sub doc. I have had to induct onto Sub 3 times now and I don't recall that ever happening. So it may not have anything to do with Sub. If it does have to do with Sub, I'm thinking you're taking too much, but 10 mg is not a real lot. Although it may be a lot based on whatever you were on previously to Sub. You have to remember Sub is an opiate, and if any opiate is making you dizzy it means you're taking too much.
Another issue can be something wrong that you were camouflaging with what you took before Sub. But that seems unlikely here.
So be sure to tell him. It is better for docs to start people on too much rather than too little Sub, because if they give you too little it can cause a person to relapse. But too much may cause dizziness.
I was taking the Oxycontins just like you for about the same maybe more. I did from a friend take 8 mg pill of Suboxone last year I did not know what I was doing at all. Did it becasue I was out of my pills. Anyway I too felt weird, dizzy at first. I do not remember if it was due to getting up quickly or not. That could be a sign of something else entirely.
I subesequently went back to my oXys for another year then decided I no longer wanted to keep taking them. So I am now on 2mgs per day of suboxone. I do not get dizzy. You see the Dr tomorrow and tell him about it. I would read the side effects, may cause dizziness might be there. you might not need to 10 mgs at a time, maybe less or maybe break it up. I do not know but make sure when you speak to Dr you rule out other possibilities. Does it only happen when you take a suboxone? Every time? 3 days just might be a small sample period and you need more time to get adjusted. Please check with DR. Make sure you tell him it happens when you stand up. Like i said I do not know it might be something else.
All my best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 15 May 2011 • 3 answers
Ive only been on suboxone for 3 full days, and I cant seem to get any real sleep. I have the urge to
Posted 17 May 2011 • 3 answers
Posted 30 May 2011 • 4 answers
Posted 30 Dec 2015 • 0 answers